

April 3, 2023

Dear Doctors,

Continuing Medical Education (CME) Activities

Please find enclosed a list of CME activities for practising doctors who are not taking CME programme for specialists to be organized by our Faculty and Departments for the period from April to June 2023. You are welcome to attend them to obtain CME credit points in accordance with the guidelines laid down by the Medical Council. Attendance record will accordingly be sent to the registered CME Programme Administrator for record after the event.

Any update to this list of CME activities to be held during the above-mentioned period will be made available as "Updates on CME Activities" on our website for "Continuing Medical Education (CME) Programmes", accessible via www.med.hku.hk → Teaching-and-Learning → Continual-Medical-Training-(CME)-Programme.

Please direct any comments or suggestions on our CME activities to medfac@hku.hk.

Yours sincerely,

Kathy Wong Secretary

Committee on CME Programme for Non-specialists



CME Activities to be held during the period April – June 2023 which are suitable for practising doctors who are not taking CME programme for specialists

Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2228 (New)	Department of Psychiatry	09/06/2023 8:45am- 5:30pm 10/06/2023 9:00am- 5:30pm	Tai Kwun, 10 Hollywood Road, Central, Hong Kong and online	2nd International Conference of LevelMind@JC	Local: Prof Eric CHEN, HKU Prof Paul YIP, HKU Overseas: Prof Patrick McGorr y Prof Barbara Dooley Prof Wong Chee Meng, John Prof Su Kuan- Pin	300	9 hours for day 1 8.5 hours for day 2	Free-of- charge	Miss Yung Yung, Layla SZE Tel: 39103607 Email: laylasze@hku.hk	5 points per each day
2233 (New)	Department of Medicine	13/05/2023 12:00 noon - 6:00 pm 14/05/2023 9:00 am - 6:00 pm	N101, New Wing, Hong Kong Convention and Exhibition Centre, Wan Chai	27th Hong Kong Medical Forum - "Safeguarding Human Health for a Century and Beyond"	Staff of Department of Medicine	1000	6 hours for day 1 9 hours for day 2	Please refer to the website: https://hkmf. hku.hk/regist ration/	Ms Ashley Lee Tel: 22556709 Email: ashley11@hku.hk	5 points per each day
2234 (New)	Department of Obstetrics & Gynaecology	4/4/2023 2:30- 4:30pm	6/F, Lecture Theatre, Professorial Block Pofulam Road, Queen Mary Hospital	Postgraduate Study Day Unboxing the world of transgender care	Dr. Angela Sin Dr. Irene Kam Dr. Risa Ozaki	100	2 hours	Nil	Ms Hazel Yuen Tel: 22554647 Email: hazelyps@hku.hk	2 points



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2235 (New)	Department of Obstetrics & Gynaecology	12/4/2023 9:00- 10:00am	Lecture Theatre 6/F, Professorial Block Queen Mary Hospital	Guest Lecture- Endometrial cancer in Lynch syndrome	Professor Emma Crosbie Professor and Consultant in Gynaecologica I Oncology University of Manchester	100	1 hour	Nil	Ms Hazel Yuen Tel: 22554647 Email: hazelyps@hku.hk	1 point
2236 (New)	Department of Surgery	12/4/2023 19/4/2023 26/4/2023 3/5/2023 10/5/2023 17/5/2023 24/5/2023 31/5/2023 7/6/2023 14/6/2023 21/6/2023 28/6/2023 7:30 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Census Meeting	Staff of Department of Surgery	50	1 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session
2237 (New)	Department of Surgery	4/4/2023 16/5/2023 6/6/2023 7:30 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Journal Review	Staff of Department of Surgery	50	1 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session
2238 (New)	Department of Surgery	18/4/2023 2/5/2023 20/6/2023 7:30 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Resident Research Presentation	Staff of Department of Surgery	50	1 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2239 (New)	Department of Surgery	4/4/2023 18/4/2023 2/5/2023 16/5/2023 6/6/2023 20/6/2023 8:00 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Research Meeting	Staff of Department of Surgery	50	0.5 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session
2240 (New)	Department of Surgery	11/4/2023 13/6/2023 7:30 - 8:00 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Grand Round / CPC	Staff of Department of Surgery	50	0.5 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session
2241 (New)	Department of Surgery	9/5/2023 7:30 - 8:00 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Grand Round / CPC	Staff of Department of Surgery	50	0.5 hour	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point
2242 (New)	Department of Surgery	9/5/2023 8:00 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Resident Trainee Presentation	Staff of Department of Surgery	50	0.5 hour	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point
2243 (New)	Department of Surgery	25/4/2023 23/5/2023 27/6/2023 7:30 - 8:30 am	K14, Queen Mary Hospital	Service Round	Staff of Department of Surgery	50	1 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session
2244 (New)	Department of Social Work and Social Administratio n	30/5/2023 7:30 - 8:30 am	C2/E2, Queen Mary Hospital	Service Round	Staff of Department of Surgery	50	1 hour per each session	Free	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2246 (New)	Department of Psychiatry	23/03/2023 4:00 pm - 5:00 pm	J2 Seminar Room, Block J, QMH	The Development and Evaluation of a Brief Shisha Smoking cessation Intervention for Young Adults in Hong Kong	Mr LAW Kai Chun Johnson (PhD candidate)	30	1 hour per each session	Free	Ms June Yeung Tel: 22555827 Email: junyeung@hku.hk	1 point per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2247 (New)	Department of Orthopaedic & Traumatology	12/4/2023 19/4/2023 26/4/2023 10/5/2023 17/5/2023 7/6/2023 21/6/2023 10:30 am - 1:00 pm	5/F Lecture Theatre, Professorial Block, Queen Mary Hospital	12/4/2023 (Clinical Case Conference) 19/4/2023 (VP lecture) 26/4/2023 (VP lecture) 10/5/2023 (Clinical Case Conference) 17/5/2023 (Clinical Case Conference) 7/6/2023 (Clinical Case Conference) 14/6/2023 (Clinical Case Conference) 21/6/2023 (Clinical Case Conference) 21/6/2023 (Clinical Case Conference)	12/4/2023 (Division of Joint Replacement Surgery) 19/4/2023 (Division of General, Foot & Ankle) 26/4/2023 (Division of Hand Surgery / Division of Sports & Arthroscopic Surgery) 10/5/2023 (Division of Paediatric Orthopaedics) 17/5/2023 (Division of Orthopaedic Rehabilitation) 7/6/2023 (Division of Sports & Arthroscopic Surgery) 10/5/2023 (Division of Orthopaedic Rehabilitation) 7/6/2023 (Division of Sports & Arthroscopic Surgery) 14/6/2023 (Division of General, Foot & Ankle) 21/6/2023 (Division of Hand Surgery)	100	2.5 hours per each session	Free	Miss Shirley Lam Tel: 22554654 Email: Isf092@ha.org.hk	3 points per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2248 (New)	Li Ka Shing Faculty of Medicine	31/3/2023 6:30 - 8:30 pm	11/F, Cheng Yu Tung Tower, Centennial Campus, HKU	Annual Review of Hong Kong Health Law 2023 cum Book Launch of Healthcare Law and Ethics: Principles & Practices	Prof Gilberto K. K. LEUNG Dr James S. P. CHIU Prof James BADENOCH, K. C. Dr Calvin HO Ms Jane OR David KAN	100	2 hours	Free	Ms Ip Candy Tel: 39171845 Email: ip0122@hku.hk	2 points
2249 (New)	Department of Obstetrics & Gynaecology	29/5/2023 1:00pm - 2:00pm	ZOOM meeting	An overview in haemoglobinopathy	Dr. Alvin Ip (Department of Pathology) Dr. Wilson Chan (Department of Paediatrics and Adolescent Medicine) Prof. Ng Hung Yu Ernest (Department of Obstetrics and Gynaecology)	100	1 hour per each session	Nil	Miss Wai Sum Leung Tel: 22554517 Email: leungws3@hku.h k	1 point per each session
2250 (New)	Department of Surgery	18/4/2023 6:00 - 7:00 pm	5/F Lecture Theatre Professorial Block Queen Mary Hospital	Clinical Training for Tomorrow's Doctors – for Better or Worse	Professor Kwok-Leung Cheung Professor of Breast Surgery and Medical Education University of Nottingham United Kingdom	100	1 hour per each session	free	Ms Brenda YEUNG Tel: 22554703 Email: brendayeung@hk u.hk	1 point per each session



Ref. No	<u>Department</u>	<u>Date/Time</u>	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2251 (New)	Department of Surgery	5-6 May 2023 Day 1: 08:30-17:30 Day 2: 08:30-17:00	Lectures Underground Lecture Theatre, LG 1/F, New Clinical Building, Queen Mary Hospital Cadaveric Dissection Surgical Skills Centre, 10/F., Laboratory Block, Li Ka Shing Faculty of Medicine	ENT Masterclass 2023: Update on Allergy, Rhinology and Skull Base Surgery	Overseas faculty Prof. Ricardo Carrau Dr. Ping-Hung Shen Dr. Raymond Tsang Prof. Te-Huei Yeh Local Faculty Dr. Ryan Cho Dr. Samuel Chow Dr. Jacky Lam Dr. Victor Lee Dr. Lai-Fung Li Prof. Richard Su Prof. Hunter Yuen	250	8 hours for day 1 and 7.5 hours for day 2)	Lectures – Free of Charge; Cadaveric Dissection Workshop – Hands- on:\$6,000; Observer:HK \$2,000	Ms Amy Lou Tel: 39179691 Email: hkussc@hku.hk	5 points per each day
2252 (New)	Centre on Behavioral Health	21/4/2023 9:30 am - 5:30 pm	2/F, 5 Sassoon Road, Pokfulam, Hong Kong.	「當青春遇上死神」- 如何支援青少年面對死亡	田芳女士	40	8 hours	HK\$1,300	Ms Amy Choi Tel: 28315163 Email: amychoi@hku.hk	5 points



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2222	Department of Obstetrics	16/1/2023 13/2/2023	ZOOM Meeting	HKU Reproductive Medicine Network	Professor Ng Hung Yu	100	11 hours (1 hour	Nil	Miss Wai Sum Leung	1 point per session
	&	27/2/2023	Meeting	Meeting (January -	Ernest		per		Tel: 22554517	36331011
	Gynaecology	13/3/2023		March 2023)	Dr. Ma Ka Wai		session)		Email:	
	Cyriaccology	20/3/2023		Water 2023)	Kitty		30331011)		leungws3@hku.h	
		27/3/2023			Dr. Cheng Hiu				k	
		8/5/2023			Yee Heidi				I N	
		15/5/2023			Dr. Yung Shuk					
		12/6/2023			Fei Sofie					
		19/6/2023			Dr. Wong					
		26/6/2023			Evelyn					
		1:00 - 2:00			Dr. Ćheung					
		pm			Sze Yan					
					Charleen					
					Dr. Zhang					
					Qingqing					
					Dr. Chiu Chi					
					Ngong Philip					
					Dr. Ko Ka Yee					
					Jennifer					
					Dr. Tong Yu					
					Wing Paul					
					Dr. Wan					
					Rebecca					
					Dr. Li Hang					
					Wun Raymond					
					Dr. Lam Tsz					
					Ching Christy					
					Dr. Wong Chi					
					Pang Jonathan					



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2190	Department of Obstetrics & Gynaecology	4,11,18/1/2 023 1,8,15,22/2/ 2023 1,8,15,22,2 9/3/2023 12,19,26 /4/2023 3,10,17,24, 31/5/2023 7,14,21,28/ 6/2023 Every Wednesday 4:30pm - 5:30pm	Room 037, 11/F, Block T, Queen Mary Hospital / Online via Zoom	Tumour Board Meeting - clinical-pathological conference on gynaecological oncology cases	Prof. HYS Ngan, Dr. K Chan, Dr. KY Tse, Dr. M Chu, Dr. SF Ngu and a pathologist with special interest in gynae- oncology	25	24 hours (1 hour per session)	Free	Miss Manda Fung Tel: 22554518 Email: manda128@hku. hk	1 point per each session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2201	Department of Obstetrics & Gynaecology	9/1/2023 16/1/2023 30/1/2023 6/2/2023 13/2/2023 27/2/2023 6/3/2023 20/3/2023 20/3/2023 27/3/2023 3/4/2023 17/4/2023 24/4/2023 8/5/2023 15/5/2023 22/5/2023 12/6/2023 19/6/2023 9:00am- 10:00am	6/F, Lecture Theatre, Professorial Block, Queen Mary Hospital and ZOOM	Monday Round	Academic and honorary staff of Department of Obstetrics & Gynaecology	100	20 hours (1 hour per session)	Nil	Ms Pui Sze Yuen Tel: 22554647 Email: hazelyps@hku.hk	1 point per session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2202	Department of Obstetrics & Gynaecology	9/1/2023 16/1/2023 30/1/2023 13/2/2023 20/2/2023 27/2/2023 6/3/2023 13/3/2023 20/3/2023 27/3/2023 3/4/2023 17/4/2023 24/4/2023 8/5/2023 22/5/2023 29/5/2023 29/5/2023 12/6/2023 12/6/2023 1:00- 2:00pm	Room 602, 6/F, Professorial Block, QMH	Obstetrics / Maternal- Fetal Medicine Postgraduate Activities	Dr. A Kan; Dr. PW Hui; Dr. M Seto; Dr. KW Cheung; Dr. T Li; Dr. S Mok; Dr. V Ng; Dr. K Wong; Dr. F Lai; Dr. C Ng; Dr. E Leung; Dr. T Lai; Dr. TY Chan; Dr. K Ma; Dr. LEWIS Victoria Holly; Dr. B Law; Dr. J Wai	20	21 hours (1 hour per session)	free	Ms Winnie Lai Tel: 22556354 Email: wlpm@hku.hk	1 point per session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2204	Department of Microbiology	06,13,20,27 /01/2023 03,10,17,24 /02/2023 03,10,17,24 ,31/03/2023 14,21,28/04 /2023 05,12,19/05 /2023 02,09,16,23 ,30/06/2023 07,14,21,28 /07/2023 04,11,18,25 /08/2023 01,08,15/,2 2,29/09/202 3 06,13,20,27 /10/2023 03,10,17,24 /11/2023 01,08,15,22 ,29/12/2023 10:00 - 12:00 am	Room 32, 17/F, Block T, Queen Mary Hospital, 102 Pokfulam Road, Hong Kong	Infectious Disease Rounds	Staff of Department of Microbiology	30	100 hours (2 hours per session)	Free	Mr Garic TENG Tel: 22552584 Email: garicten@hku.hk	2 points per session



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2205	Department of Surgery	February 16-17, 2023 March 9-10, 2023 April 27-28, 2023 May 18-19, 2023 June 29-30, 2023 September 21-22, 2023 November 9-10, 2023 December 14-15, 2023 Day 1: 08:00-19:00 Day 2: 08:00-19:00	Laboratory Block Li Ka Shing Faculty of Medicine The University of Hong Kong 21 Sassoon Road Pokfulam, Hong Kong	Advanced Trauma Life Support (ATLS) Student Course	CHUNG Chin- Hung DAI Wing-Chiu HO Hiu-Fai KAM Chak- Wah KWOK Kam- Hung LIT Chau- Hung, Albert TONG Hon- Kuan TSANG Hing- Yin, Simon YUEN Pak- Chuen	16	22 hours (11 hours per each day)	Local participants: HK\$ 16,000	Ms Amy Lou Tel: 39179691 Email: chkcacs@hku.hk	5 points per each day



Ref. No	<u>Department</u>	<u>Date/Time</u>	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2210	Department of Paediatrics	5/1/2023 12/1/2023	Seminar Room 120, NCB,	Grand Round	Dr NW Wong Prof SY Ha	100	23 hours (1 hour	N/A	Miss Yoyo Chan Tel: 22554269	1 point per session
	& Adolescent	19/1/2023	QMH		Dr M Wong		,		Email:	36331011
	Medicine	2/2/2023	QIVIT		Prof WH		per session)			
	Medicine	9/2/2023					Session)		yoyohy@hku.hk	
		16/2/2023			Leung Dr S Chan					
					Dr W Tso					
		23/2/2023 2/3/2023			Dr A Liu					
		9/3/2023			Dr SL Lee					
		23/3/2023			Dr SY Kwok					
		30/3/2023			Dr WS See					
		6/4/2023			Dr MT Soo					
		13/4/2023			Dr S Tsao					
		20/4/2023			Dr SK Chau					
		27/4/2023			Dr KL Cheuk					
		4/5/2023			Dr K Jalal					
		11/5/2023			Dr JSR Duque					
		18/5/2023			Dr V Tao					
		25/5/2023			Dr G Poon					
		1/6/2023			Dr CY Chow					
		8/6/2023			Dr P Ip					
		15/6/2023			Prof GCF					
		29/6/2023			Chan					
		8:30-			Dr KK Siu					
		9:30am								



Ref. No	<u>Department</u>	Date/Time	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	Enquiry	CME points
2211	Department of Paediatrics & Adolescent Medicine	9/1/2023 16/1/2023 23/1/2023 30/1/2023 6/2/2023 13/2/2023 27/2/2023 6/3/2023 20/3/2023 27/3/2023 27/3/2023 3/4/2023 17/4/2023 1:00- 2:00pm	Seminar Room 120, New Clinical Building, QMH	Monday Academic Meeting	Dr K Jalal Dr V Tao Dr S Poon, Dr A Hwang and Dr Elaine Fung Dr G Poon Dr CY Chow Dr P Ip Dr J Wong Dr A Lam Prof YL Lau Dr SY Chan Dr CC Ho Dr CL Lau, Dr S Chow and Dr PT Ngai Dr A Kwok	100	13 hours (1 hour per session)	NA NA	Miss Yoyo Chan Tel: 22554269 Email: yoyohy@hku.hk	1 point per session
2220	Department of Surgery	31/1/2023 28/2/2023 28/3/2023 7:30 - 8:30 am	C2 /E2 / K14	Service Round	Staff of Department of Surgery	50	3 hours (1 hour per session)	Free of charge	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per session
2221	Department of Surgery	4/1/2023 11/1/2023 18/1/2023 1/2/2023 8/2/2023 15/2/2023 22/2/2023 1/3/2023 8/3/2023 15/3/2023 22/3/2023 29/3/2023 7:30 - 8:30 am	5th Floor Lecture Theatre, Professorial Block, Queen Mary Hospital	Census Meeting	Staff of Department of Surgery	50	12 hours (1 hour per session)	Free of charge	Ms Rosanna Chung Tel: 22554238 Email: mfchung@hku.hk	1 point per session



Ref. No	<u>Department</u>	<u>Date/Time</u>	<u>Venue</u>	Title of function	Speaker(s)	Maximum capacity	CME hours	Registration fee	<u>Enquiry</u>	CME points
2081	Li Ka Shing Faculty of Medicine	01/09/2022 - 31/08/2023 (Full-time) or 01/09/2022 - 31/08/2024 (Part-time)	LKS Faculty of Medicine, The University of Hong Kong	Master of Medical Sciences (MMedSc) Programme	Teaching staff of 11 Departments/S chools	200	1380 hours	HK\$153,600 1-year Full- time (Subject to adjustment) HK\$76,800 p.a. 2-year Part-time (Subject to adjustment)	MMedSc Office Tel: 39179155 Email: mmedsc@hku.hk	1 point for each hour of completed core/speci alised courses (excluding the time of registratio n and coffee/tea/ lunch break)
2012	School of Public Health	04/09/2021-31/08/2022 (1-yr full-time) 04/09/2021-31/08/2023 (2-yr part-time) Each course: 10 sessions of 3 hours each or 12 sessions of 2.5 hours each Total: 960 hours	Faculty of Medicine Bldg, 21 Sassoon Road, Pokfulam	Master of Public Health	Academic and honorary staff of School of Public Health	150	960 hours	\$176,400 (1- yr full time) \$88,200 p.a. (2-yr part time)	Mr Steven Yip Tel: 39176802 Email: phsteven@hku.hk	1 point for each hour of completed core/speci alised courses (excluding the time of registratio n and coffee/tea/lunch break)

March 23, 2023

KW/ay
List of CME Activities Updates from April – June 2023